it's been 10 days since i have started using canasa suppositories.
The first 2-3 days the mucus disappeared and i was feeling much better already....was happy. On 4th day we went out for lunch, that food gave both me and my husband bad stomach/constipation. SInce then i hv been bleeding and there is pain and discomfort while sitting. It has been 7 days since that lunch and things are not improving despite taking canasa 1000 nightly. With canasa mucus is gone but i m having blood & discomfort (slight pain) (i had already stopped bleeding without any medication 2 weeks back)
I was wondering m i having a flare up due to food OR is canasa giving me a flare up?
Also, my GI asked me to avoid having constipation & that is what i m having since that lunch day - incomplete emptying of my stomach!
Has anyone had similar experience?
Symptoms since Nov'2008:Mucus & Blood in stools, Gas, Constipation sometimes - No D !
Visited GI first time in Jan'09 first week, followed by Sigmoidoscopy/biopsy following week, results show inflammation. Started Canasa suppositories! Avoid dairy, taking calcium supplements. Also have Hypothyroid
Post Edited (saposs) : 2/4/2009 11:43:08 AM (GMT-7)